| Model Number |
ONB5STF |
| Medical Device Problem Codes |
Precipitate in Device or Device Ingredient (1478); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, prior to use of the device in a laparoscopic procedure, the seal of the trocar disengaged.It was also reported that when they took the trocar out of the packaging, it had what looked like lubricant that leaked all over it and the paper holder.Another device was used to resolve the issue.There was no patient injury.